Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taken penicillin and df1118. Have throat ulcers, difficulty swallowing

I have been to doctor and have penicillin to take four times a day. She has also given me df118 for pain relief. I have not eaten for a week and have lost 1.5 stones. I have ulcers on my throat and cannot swallow . I am also having difficulty in having water to drink, is there anything I can do to speed recovery? Feeling very weak
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

In the era of modern safe medicine and safer and less harmful antibiotics I am surprised and pained that you have to take penicillin and that too four times a day! And you are wondering why you have so much of ulcer!

If your infection is controlled please stop all antibiotics and pain killers as they will only make the matters worse.

Take only bland non oily, non spicy food with lots of green leafy vegetables
Add a good vitamin tablet with lactobacillus spores for regenerating your good bacteria in the body
Start anti reflux medications immediately in consultation with your ENT and have a proper diet in regular interval

take care and get well soon
Do not worry, our body has amazing capability to recover, just give some time.
Meanwhile you have forgotten to mention why the doctor gave you penicillin in the first place

take care and get back to me if possible

Dr Sriram Nathan
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor